Author of the publication

On the Bijectivity of Families of Exponential/Generalized Polynomial Maps.

, , and . SIAM J. Appl. Algebra Geom., 3 (3): 412-438 (2019)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A Simple Proof of 1 + 1/22 + 1/32 + ⋯ = π2/6 and Related Identities.. The American Mathematical Monthly, 109 (2): 196-200 (2002)To persist or not to persist?, and . Nonlinearity, 17 (4): 1393--1406 (July 2004)The smallest bimolecular mass-action system with a vertical Andronov-Hopf bifurcation., , and . Appl. Math. Lett., (September 2023)A short proof of the Lagrange-Good formula.. Discret. Math., 25 (2): 135-139 (1979)Minmax via Replicator Dynamics.. Dyn. Games Appl., 8 (3): 637-640 (2018)On the Bijectivity of Families of Exponential/Generalized Polynomial Maps., , and . SIAM J. Appl. Algebra Geom., 3 (3): 412-438 (2019)Evolution in games with randomly disturbed payoffs., and . J. Econ. Theory, 132 (1): 47-69 (2007)Evolutionstheorie und Dynamische Systeme, and . Paul Parey, Berlin und Hamburg, Lindenstrasse 44-47, D-1000 Berlin 61, (1984)Equilibrium selection via replicator dynamics in \(2 2\) coordination games., and . Int. J. Game Theory, 44 (2): 433-448 (2015)Selection-Mutation Dynamics of Signaling Games., and . Games, 6 (1): 2-31 (2015)